# SDR KPVA20077

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 44,226 hours, 60,331 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 5352011
- Part serial: 110
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(PIREP) PLACED GEAR HANDLE DOWN, GOT 3 RED INDICATIONS ONLY.  GEAR CAME DOWN ON IT'S OWN AFTER GO AROUND WITH CLIMB TO 3000 FT.  ALTERNATE GEAR EXTENSION LIGHTS SHOWED 3 DOWN.  ANTI-SKID TESTED OK.  (MX) REMOVED AND REPLACED LANDING GEAR CONTROL UNIT IAW DHC-8MM 32-30-05 PG 201-203.  FUNCTIONAL GEAR RETRACTION CHECK GOOD IAW DHC-8 MM 32-30-00 PG 203-204.
